Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from ED. On cialis and clomid. Started premature ejaculation. Any suggestion?

Answered by
Dr.
Dr. G.Srinivasan

Urologist

Practicing since :1991

Answered : 1414 Questions

default
Posted on Mon, 10 Dec 2012 in Men's Health
Question: hi doctor , i have erectile dysfunction when i was 23 years, i felt the lack of desire & not have morning erection. i made many test for brain exray, and also i made doppler for erection. the doctor tell me is penis leakage. now i depend on cialis , distonex, clomid.now i have also premature ejaculation
doctor
Answered by Dr. G.Srinivasan 2 hours later
Hi
Welcome to XXXXXXX and thanks for your query.

It is unfortunate to hear about you.
The combination is difficult to manage and it seems you are coping up well.
Premature ejaculation needs treatment when the duration of penetrative intercourse is less than 1 minute, along with wife/partner dissatisfaction/ conflict.
If you fall in the category, help is available.
Lifestyle changes that would help ARE
1. Reduced duration of foreplay.
2. Diet consisting of dry fruits, nuts.
3. Stop during the act and restart after a few seconds to postpone the orgasm.
4. Mind diversion during the act can help delay.
5. If the erection is good enough, taking out and inserting again could help.
6. Specific medicines called anti- depressants have an effect on delaying the ejaculation.
Rather than a single factor, a combination of factors could do the trick.
Pls consult a urologist/ neurologist/ psychiatrist for counselling and prescription for the medicine.

Wishing you good health

Regards
DR GS

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. G.Srinivasan 4 hours later
hi doctor

thanks for reply ,i try the method you mention but still less than one minute, so can you give me the name of anti- depressants without side effect.
also what about the penis leakage, i made two doppler test. the doctor tell me that the blood enter enough but not block good. so i try take 1/2 tablet cialis one after day for period whether have sex or no. but still i not feel good.

but when i take androgel, testoseterone injection. i feel it more benefit but you know that cause infertility.

i know inside that the cause is hypodasim , not engough testosterone. but i need something to take for care.
is it any medicine care the leakage totally?

thanks


doctor
Answered by Dr. G.Srinivasan 8 hours later
Hi Mr,

Welcome back. I will try to answer your questions one by one.

1. CIALIS - The dose is EITHER 5 mg daily OR 10 mg ( to a maximum of 20 mg) 3 to 4 hours before the sexual act ( only on demand).
2. PME - I understand your anxiety about the side effects. In fact, the medicines meant for delaying the ejaculation have the side effect of delaying the ejaculation. In this situation, side effect is DESIRABLE.
3. Venous leak - There are no known medicines for this problem. Earlier, surgical procedures were done, but they do not have desired success. Pls continue with the cialis for the erectile problem.
4. When the testosterone levels are low, it is always better to have regular dose of testosterone either as injections/gel or tablets. This is beneficial in getting your sexual life back to the desired level. The effect on fertility is controversial and hence there is no need to worry about it.
Hope i have answered all your queries. Kindly get back for doubts as and when they arise.

Regards
DR GS
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. G.Srinivasan 6 hours later
thanks doctor for reply, i have some inquiries about using the medication
1- can i use cialis just before sex or use it reguraly like day after day, becouse my doctor recomend me to use reguraly thats will improving the leakage.
2- for testosterone , if i dont need to use gel or injection , can i use some tablet and is it effective for that ? give me the name of tablet.

thanks
doctor
Answered by Dr. G.Srinivasan 49 minutes later
Hi
Welcome back.
Both modes of therapy - daily or if necessary can be practiced.
If taken daily 5 mg is the dose, if on demand it is between 10 to 20 mg.
I usually start with on demand method and later change to daily dose if necessary.
It is better not to combine testosterone and proviron.
If using alone, testosterone is available in the market as andriol capsules.
Kindly discuss with your doc before starting the same as certain tests need to be done like rectal examination and serum PSA.
Wishing you good health.
Regards
DR GS

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,   ,   ,  
Medical Topics

Recent questions on  Beta-lactam

doctor1 MD

Dear Doctor,
I am 25years old male.I have hairfall problem since last few years and I have consulted a dermotologist for the same. He prescribed me with finepecia(propecia) 1mg daily and Minoxidil 5% topical solution twice daily. But, I heard that propecia has lot of side effects including sexual disorder. Please suggest me whether It's safe to continue with the prescription. I am really confused
Regard's,
suresh

doctor1 MD

hello doctor , i am 42 YRS old , at the age of 22 I had some sort of accident its like a hit in the pubic area , that caused burning and pains in the pubic area and around the penis and it was accompanied with errection weakness and this lasted until now , i have tried viagra and cialis , both gave me some errection but not as natural and normal as i used to have in the early twenties and before , its hard for me to get errection , though i get few ones within long period of times and not sufficient to go through a sexual intercourse , Would the cockring help me ? in combination with Cialis ? what shoud i do , my life is nothing after i lost my capability and even i feel embarrassed to go to the pharmacy whenever i wanted to have sexual intercourse , my wife considers me to be her brother and doesnt percieve me as her husband ? what is your advice doctor ? i did blood tests and my sperm examination was very active but there is no errections very few and not satisfactory , one doctor told me its a nerve injury and what i need is continuous support of cialis or viagra , does the cockring help ? what should i do ????
plz help me
thank you very much
basil

doctor1 MD

My son is showing repeated sezures for a seconds.we consulted neurologist and advised to give valparin syrup.then increased with .5mg rivotril.now increases to 1.5 mg rivotril and 5ml eacl morning and evening valparin.still continuing.he is 4 years old.pleaseadviseme

doctor1 MD

Hi, My sister in law who is aged 36 years is suffering from Bipolar Disorder. She is under following medication from last 1.5 years: Clonotril 1 mg, Tolaz 5 mg, Parkin 4 mg, Nexito 5 mg all the tablets consumed each every day. At times her face becomes swollen and during that time, she says that is afraid that she is going to die and she loses her self control. Her BP shoots up high. Kindly advise if the medications are under the right directions. Should there be increase or decrease/change of medications? Regards, Thamayanthi R

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.